# SDR EIAA9568

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474EV
- Make and model: Boeing 747121
- Aircraft serial: 19637
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE B-LOOP FAULT LIGHT ON IN FLIGHT, DID PRECAUTIONARY ENGINE SHUT DOWN BECAUSE NR 1 ENGINE A-LOOP SHOWS SPIKING INDICATION AND IS ENTERED ON DMI 792.  AIRCRAFT RETURNED TO JFK.  REPAIRED CONNECTOR AT LOWER FORWARD ELEMENT B-LOOP, OPS CHECK OK PER MM 26-11-02, A-LOOP DMI 792 IS CLEARED ON LOGPAGE F02736.  (M)
